# SDR CALA9901730

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 560 - 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 20L CORRODED AT FS 560-600.  REPAIR ANGLES WERE INSTALLED IAW SRM 53-10-3, FIGURE 2, 51-10-2, AND 51-20-3.
